Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Occasional cough, no phlegm, infection, moxikind-cv625. Diet?

hello my doubt is what kind of infection do i have to consume moxikind-cv625 and what kind of precaution i have to follow to overcome the infection is there any diet i should avoid symptoms occasional cough but no phlegum thank you
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Moxikind is broad spectrum antibiotic and a combination of Amoxycillin and clavulanic acid.
It is used in various types of infection like upper and lower respiratory tract infection,skin and soft tissue infection,in gastrointestinal infections like H.pylori,post surgical wound healing and many more.
Regarding the dietary precautions it depends on what infection you are having at present.
I am sure your doctor has advised the needed dietary precautions along with the medicines.
Hope this answer is helpful.
Take care.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor